# SDR SWAA2018082324532

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 36,390 hours, 21,468 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 273A33018
- Part serial: D02685
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF LANDING GEAR LEVER WOULD NOT MOVE BEYOND OFF POSITION. RAN QRH.  R&R LANDING GEAR CONTROL LEVER PER MM.
